# SDR EIA2005220

- Difficulty date: October 10, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW LT AFT CORNER AT BS 400 INTERNAL SPLICE PLATE FOUND CRACK RUNNING FROM FWD EDGE GOING UNDER B/H CHORD.  REPLACED DEFECTIVE INTERNAL SPLICE PLATE PER SRM 51-10-01, PG 9.
